MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Urinary Retention (2119); Urinary Tract Infection (2120); Heart Failure/Congestive Heart Failure (4446)
Date of Event 07/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, neotract was made aware of a published clinical article that reported a patient who underwent a prostatic urethral lift (pul) procedure on an unspecified date.Following the procedure, the patient required self-catheterization and was reported to have developed recurrent urinary tract infections, treated with oral antibiotics.The patient is reported to have developed shortness of breath and activity intolerance that resolved with rest, and experienced weight loss secondary to decreased appetite.Upon further evaluation by cardiologist, he was found to have tachycardia and bilateral lower extremity edema.The patient was admitted to the hospital for congestive heart failure and treated with iv diuretics.During this hospitalization, he was diagnosed with infective endocarditis, treated with iv antibiotics and required mitral and aortic valve replacement.The patient was reported as having a near complete return to baseline health.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton, CA 94588
9253296547
MDR Report Key15256840
Report Number3015181082-2022-00021
Device Sequence Number17810619
Product Code PEW
UDI-Device Identifier00814932020001
UDI-Public00814932020001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Literature
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberAN00155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Hospitalization;
Patient Age59 YR
Patient SexMale
Patient RaceWhite